Main metric invariants of finite metric spaces. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2016), pp. 86-90 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In the present paper we obtain new main metric invariants of finite metric spaces. These invariants can be used for classification of the finite metric spaces and their recognition.
Keywords: finite metric space, metric invariant.
@article{IVM_2016_6_a8,
     author = {E. N. Sosov},
     title = {Main metric invariants of finite metric {spaces.~II}},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {86--90},
     year = {2016},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_2016_6_a8/}
}
TY  - JOUR
AU  - E. N. Sosov
TI  - Main metric invariants of finite metric spaces. II
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 2016
SP  - 86
EP  - 90
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_2016_6_a8/
LA  - ru
ID  - IVM_2016_6_a8
ER  - 
%0 Journal Article
%A E. N. Sosov
%T Main metric invariants of finite metric spaces. II
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 2016
%P 86-90
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_2016_6_a8/
%G ru
%F IVM_2016_6_a8
E. N. Sosov. Main metric invariants of finite metric spaces. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2016), pp. 86-90. http://geodesic.mathdoc.fr/item/IVM_2016_6_a8/

[1] Sosov E. N., “Ob osnovnykh metricheskikh invariantakh konechnykh metricheskikh prostranstv”, Izv. vuzov. Matem., 2015, no. 5, 45–48 | MR | Zbl

[2] Sosov E. N., “Otnositelnyi $N$-radius ogranichennogo mnozhestva metricheskogo prostranstva”, Uchen. zap. Kazansk. un-ta, 153, no. 4, 2011, 28–36 | MR | Zbl

[3] Burago D. Yu., Burago Yu. D., Ivanov S. V., Kurs metricheskoi geometrii, In-t kompyut. isledov., Moskva–Izhevsk, 2004